MAUDE Adverse Event Report: ETHICON INC. VCL CT UD 36IN 0 S/A CTXB; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT UD 36IN 0 S/A CTXB; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number JB978
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on unknown date and suture was used.The suture popped off the needle.Needle pulled off the suture and was retrieved from the patient.Another device was used to complete the procedure.There was no adverse consequence to the patient reported.

Brand Name
VCL CT UD 36IN 0 S/A CTXB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8620711
Report Number2210968-2019-81484
Device Sequence Number11305961
Product Code GAM
UDI-Device Identifier10705031044104
UDI-Public10705031044104
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJB978
Device Lot NumberMD5183
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/17/2019
Patient Sequence Number1